Skip to main content

New Interactions of Combinatorics through Topological Expansions, at the crossroads of Probability, Graph theory, and Mathematical Physics

Searching for OpenAIRE data...


Fermionic Approach to Weighted Hurwitz Numbers and Topological Recursion

Author(s): A. Alexandrov, G. Chapuy, B. Eynard, J. Harnad
Published in: Communications in Mathematical Physics, 360/2, 2018, Page(s) 777-826, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-017-3065-9

A new family of bijections for planar maps

Author(s): Baptiste Louf
Published in: Journal of Combinatorial Theory, Series A, 168, 2019, Page(s) 374-395, ISSN 0097-3165
Publisher: Academic Press
DOI: 10.1016/j.jcta.2019.06.006

On tessellations of random maps and the $$t_g$$ t g -recurrence

Author(s): Guillaume Chapuy
Published in: Probability Theory and Related Fields, 174/1-2, 2019, Page(s) 477-500, ISSN 0178-8051
Publisher: Springer Verlag
DOI: 10.1007/s00440-018-0865-6

Weighted Hurwitz numbers and topological recursion: An overview

Author(s): A. Alexandrov, G. Chapuy, B. Eynard, J. Harnad
Published in: Journal of Mathematical Physics, 59/8, 2018, Page(s) 081102, ISSN 0022-2488
Publisher: American Institute of Physics
DOI: 10.1063/1.5013201

Cyclic sieving for reduced reflection factorizations of the Coxeter element

Author(s): Douvropoulos, Theo
Published in: Sém. Lothar. Combin. 80B (2018), Art. 86, 12 pp., 2018
Publisher: Univ. Wien